# SDR DALA2017031602119

- Difficulty date: March 15, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 73,035 hours, 55,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7058593
- Condition: Cracked
- Location: Bs 942
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER ANGLE CRACKED AT BS 942.225 ON LOUVER FWD FRAME.  REPLACED THE ANGLE.
